Take The Drug After Meals In People Who Have No Appetite?
3 days ago I caught a cold, felt weak, nauseous and dizzy. then I went to the doctor, after the doctor gave me medicine but it had to be after eating, and I had no appetite because I had just a few spoons of nausea and vomiting, then I only ate 1 spoon and took the medicine. but I was still nauseous and had no appetite when eating during the day, so my chest felt like I was tight when I inhaled. do I still eat just enough and take the medicine?
Of course Hary is expected to keep eating in sufficient quantities to meet your body's needs for metabolic processes, healing, and as energy. Because if only 1 spoonful of course it will actually hinder the healing process yourself due to not fulfilling the nutrients needed by the body.
Medicines play a role in helping the recovery process, but that doesn't mean we can just rely on drugs. Patients also need food and rest, both of which play a big enough role in the healing process. Some medicines are recommended to be consumed after eating, because if they are consumed on an empty stomach, their properties may decrease or have the potential to cause new problems for health, that is why it is important to take drugs according to the instructions. However, if the medicines given to Hary do not have the obligation to eat first, it does not mean that you allow Hary not to eat.
If you feel nauseous, it is advisable to install food in small batches, for example eating 1 tablespoon every 5 minutes, so that you don't feel too nauseous. In addition, choose the type of food that does not smell strongly and has a soft texture such as porridge, for example, so that you don't have to chew too long or feel nauseous due to the strong aroma.
In addition, if you eat too little, it can also cause the stomach to empty, and ultimately trigger stomach ulcers and decreased endurance, which ultimately makes you more susceptible to various other diseases such as infections, for example. If there is heartburn, complaints such as discomfort in the chest area which is mistaken for shortness of breath, heartburn, nausea, tongue feels bitter, and even a black bowel movement may occur.
So that Hary should try to keep eating at least about 1/2 portion of what you normally eat, and don't forget to take the medicine that has been given by your doctor according to the instructions regularly, if there is an antibiotic in one of these drugs it is advisable to continue to take it until finished yes even though the symptoms have improved.
And do not hesitate to return to control if the symptoms have not improved after 3 days since treatment, or if the symptoms are getting worse. So that health checks can be done again.
May be useful.